Alert archive / Mississippi / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 133, NWS New Orleans, LA

August 30, 2017Harrison County, Mississippi

NWS New Orleans, LA issued this severe thunderstorm warning at Aug 30, 2017, 1:27 PM CDT for Harrison County, Mississippi. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 30, 2017, 1:27 PM CDT (18:27 UTC)
Expired
Aug 30, 2017, 2:00 PM CDT
In force
33 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Harrison County, MS

The radar

The Mobile radar (KMOB), 78 km from the middle of the area, began a volume at 18:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 30, 10:22 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 6.5 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2017-08-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1853 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2017-08-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 270 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1853 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
550 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
270 m²/s²
0-3 km storm-relative helicity
310 m²/s²
Significant tornado parameter
2.2
Supercell composite
13.7

Open this sounding in Storm Lab

The text

As transmitted.

795 
WUUS54 KLIX 301827
SVRLIX
MSC047-301900-
/O.NEW.KLIX.SV.W.0133.170830T1827Z-170830T1900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service New Orleans LA
127 PM CDT WED AUG 30 2017

The National Weather Service in New Orleans has issued a

* Severe Thunderstorm Warning for...
  Harrison County in southern Mississippi...

* Until 200 PM CDT

* At 126 PM CDT, severe thunderstorms were located along a line
  extending from McHenry to Long Beach, moving east at 25 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Gulfport, Biloxi, Long Beach, St. Martin, D'iberville, Saucier,
  Lyman and Gulfport Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in New Orleans.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A tornado watch remains in effect until 600 PM CDT for southern
Mississippi.

LAT...LON 3037 8888 3036 8895 3036 8900 3033 8908
      3032 8917 3068 8919 3068 8889
TIME...MOT...LOC 1826Z 270DEG 23KT 3070 8912 3036 8914 

HAIL...<.75IN
WIND...60MPH
 
$$

MJH
1 follow-up statement
496 
WWUS54 KLIX 301856
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
156 PM CDT WED AUG 30 2017

MSC047-301906-
/O.EXP.KLIX.SV.W.0133.000000T0000Z-170830T1900Z/
Harrison MS-
156 PM CDT WED AUG 30 2017

...THE SEVERE THUNDERSTORM WARNING FOR HARRISON COUNTY WILL EXPIRE AT
200 PM CDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire.

A tornado watch remains in effect until 600 PM CDT for southern
Mississippi.

LAT...LON 3037 8888 3036 8895 3036 8900 3033 8908
      3032 8917 3068 8919 3068 8889
TIME...MOT...LOC 1856Z 270DEG 23KT 3070 8890 3036 8892 

$$

MJH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 30, 8:07 AM CDT, 5 hours 20 minutes earlier.

Area forecast discussion, Aug 30, 8:07 AM CDT, 5 hours 20 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
807 AM CDT Wed Aug 30 2017

...SOUNDING DISCUSSION...
Drier is has moved in above 500 mb, though the low level profile
is still saturated. PW remains very high at 2.4 inches. Showers
will be more scattered and broken today, but downpours will still
be locally heavy in this environment. There will be periods of sun
through the day, but surface heating will help to fill in gaps
with clouds and showers. Winds are 25 to 30 kts just above the
sfc from the SSE and become more SSW with height. Gusty winds will
mix down to the surface with heating. Potential for spin ups is
lower today though the wind profile results in SRH near 300 m2/s2
so the tornado threat is still non zero.

Krautmann

&&

.PREV DISCUSSION... /issued 538 AM CDT Wed Aug 30 2017/

SHORT TERM...

Conditions will continue to gradually improve through tomorrow now
that Tropical Storm Harvey has made landfall in Southwest
Louisiana. A dry slot in the mid-levels of the atmosphere that is
well depicted by satellite imagery has allowed for more broken and
rain bands on the eastern periphery of the system tonight, and
this trend should continue through the day today. Given the lower
threat of rainfall, have reduced POP values areas in the southern
half of the CWA to only chance range of 30 to 50 percent for
today. However, still expect to see higher POP of 70 to 80 percent
over the northern and eastern portions of the CWA as the tropical
low moves further inland. These bands of rainfall could produce
some locally heavy rainfall, and this has prompted a continuation
of the flash flood watch through tomorrow evening. A rather tight
pressure gradient should also develop over the area today, and
expect to see onshore winds of 20 to 30 mph over the southern part
of the CWA. These winds should persist into tonight, and then
gradually weaken through the day tomorrow as the pressure gradient
over the day decreases. Rain chances will also continue to
gradually decrease into the day tomorrow as the tropical system
pushes further away from the area, and drier and more stable air
in the wake of the system builds in. In general, rain chances
should range from 30 to 50 percent tomorrow for some scattered
rain bands on the periphery of the low.

By Friday, a general trough in the wake of the tropical system
will remain in place across the forecast area, but a very dry
airmass wrapping around the low will keep precipitable water
values on the low side at 1.7 to 1.8 inches. This lack of moisture
in the mid-levels should result in much lower convective potential
through the day, and have only a 20 to 30 percent chance of rain
in the forecast. Significantly less cloud cover is also expected
due to the drying of the atmosphere, and expect to see increased
temperatures back near normal readings in the upper 80s and lower
90s by Friday afternoon.

LONG TERM...

The weekend will be a very typical one for the Gulf Coast in early
September. A weak ridge of high pressure will build in from the
west by Saturday and remain in place through Sunday night. This
weak ridging and the subsidence associated with it will keep the
mid and upper levels of the atmosphere fairly dry. As a result,
precipitable water values will remain near average in the 1.75
inch range through the weekend. Expect to see a very typical
diurnal convective cycle for both Saturday and Sunday with near
normal POP values of 30 to 40 percent in the forecast each
afternoon. Temperatures will be near average at around 90 degrees
each afternoon.

Heading into early next week, both the GFS and the ECMWF indicate
that an inverted trough and possible weak low pressure system in
the Gulf of Mexico will move northward toward the forecast area.
The main impact from this trough axis will be a combination of
increased forcing aloft and deeper tropical moisture feeding back
into the area. A lack of any discernible synoptic scale low level
features to focus on implies that any convection forming next
Monday or Tuesday will tend to develop along pre-existing
mesoscale boundaries like seabreeze fronts. The convection will
tend to diurnally driven over land, and have highest POP values 40
to 50 percent in the afternoon hours each day. Expect to see
convective activity turn more isolated over inland areas in the
evening and overnight hours. However, along the immediate coast,
POP values could remain elevated at 30 to 40 percent through the
night as showers and storms offshore move in and dissipate.
Temperatures should remain near climatological averages early
next week.

AVIATION...

In general, widespread MVFR to occasional IFR category conditions
are expected through most of the TAF forecast period due to
ceilings and visibilities restricted at times by convection.

MARINE...

Rough boating conditions will persist over the coastal waters
today through tomorrow as a strong pressure gradient associated
with Tropical Storm Harvey continues to impact the region. Expect
winds of 25 to 35 knots over the western waters and 20 to 30 knots
over the eastern waters today and tonight. As the low moves
further inland tomorrow, winds should gradually improve through
the day. These strong winds will keep seas elevated at 9 to 12
feet over the western waters and 5 to 8 feet over the eastern
waters through tomorrow morning. Some improvement in sea state
conditions is expected by tomorrow afternoon and evening. Heading
into Friday and upcoming weekend, conditions will improve
dramatically as a broad ridge of high pressure settles over the
region. Expect to see a general southwest wind around 10 knots for
Friday and Saturday, and then a transition to a southeast flow
for Sunday and Monday. Seas should also drop down to 1 to 3 feet
during this period.

DECISION SUPPORT...

DSS code: Orange.
Deployed: None.
Activation: None.
Activities: DSS Support for Tropical Storm Harvey Impacts

Decision Support Services (DSS) Code Legend
Green  = No weather impacts that require action.
Blue   = Long-fused watch, warning, or advisory in effect or
         high visibility event.
Yellow = Heightened impacts with short-fused watch, warning or
         advisory issuances; radar support.
Orange = High Impacts; Slight to Moderate risk severe; nearby tropical
         events; HazMat or other large episodes.
Red    = Full engagement for Moderate risk of severe and/or
         direct tropical threats; Events of National Significance

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  81  73  83  70 /  80  60  50  30
BTR  82  74  85  72 /  80  60  50  20
ASD  84  77  87  74 /  80  50  30  30
MSY  84  78  88  76 /  60  40  30  20
GPT  83  77  87  74 /  90  50  40  30
PQL  83  77  87  74 /  90  70  60  30

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Tropical Storm Warning for LAZ056-059-065>068.

     Flash Flood Watch through Thursday evening for LAZ034>037-039-
     040-046>050-056>072.

     Coastal Flood Advisory until 7 PM CDT Thursday for LAZ040-050-
     058-060>062-064-069-070-072.

     Wind Advisory until 7 PM CDT this evening for LAZ034-035-046>050-
     057-058-060>064-069-070.

GM...Tropical Storm Warning for GMZ550-552-570-572.

     Small Craft Advisory until 7 PM CDT Thursday for GMZ532-534-536-
     538-555-557-575-577.

     Small Craft Advisory until 1 AM CDT Thursday for GMZ530.

MS...Flash Flood Watch through Thursday evening for MSZ068>071-077-
     080>082.

     Coastal Flood Advisory until 7 PM CDT Thursday for MSZ080>082.

GM...Tropical Storm Warning for GMZ552-570-572.

     Small Craft Advisory until 7 PM CDT Thursday for GMZ534-536-538-
     555-557-575-577.

&&
Hazardous weather outlook, Aug 30, 5:09 AM CDT, 8 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service New Orleans LA
509 AM CDT Wed Aug 30 2017

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-302215-
Lake Pontchartrain and Lake Maurepas-Mississippi Sound-
Lake Borgne-Chandeleur Sound-Breton Sound-
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana-
East Feliciana-St. Helena-Washington-St. Tammany-Iberville-
West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption-
St. James-St. John The Baptist-Upper Lafourche-St. Charles-
Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard-
Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson-
Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa-
Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River-
Hancock-Harrison-Jackson-
509 AM CDT Wed Aug 30 2017

This Hazardous Weather Outlook is for portions of Southeast
Louisiana...South Mississippi and the adjacent coastal waters.

.DAY ONE...Today and Tonight

A Tropical Storm Warning is in effect for Assumption, Terrebonne,
Lafourche, and Lower Jefferson Parish and adjacent coastal waters today.
Tropical storm force winds of 35 to 45 mph may occur at times in
the warned area. Coastal flooding from storm surge of 1 to 3 feet
above normal could also occur in this area.

A Flash Flood Watch is in effect for all of Southeast Louisiana
and South Mississippi parishes and counties. Heavy rain bands
associated with Tropical Storm Harvey could produce locally heavy
rainfall resulting in street flooding of low lying and poor
drainage areas today and tonight.

A Coastal Flood Advisory is in effect for coastal parishes and
counties in Louisiana and Mississippi outside of the Tropical
Storm Warning. Strong onshore winds of 25 to 30 mph could increase
tides 1 to 2 feet above normal resulting in minor flooding of low
lying roads outside of levee protected areas.

A Small Craft Advisory is in effect for all of the coastal waters
not in the Tropical Storm Warning. Strong onshore winds of 20 to
30 knots and seas of 5 to 8 feet east of the river and 9 to 12
feet west of the river will persist through tonight.

A Wind Advisory is in effect for the Metro Baton Rouge, Metro New
Orleans, and the River Parishes today. Southerly winds of 20 to 25
mph with gusts to 35 mph at times can be expected in the advisory
area.

A Marginal to Slight Risk of severe thunderstorms exists across
the area today and tonight. The primary risk from any severe
thunderstorms that form will be tornadoes and strong gusty winds.
The highest threat of tornadoes will be along and south of the
Interstate 10 corridor.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

The Flash Flood watch will remain in effect through Thursday
evening as outer rain bands associated with Tropical Storm Harvey
continue to bring a threat of heavy rainfall to the area.
Additional rainfall of between 1 to 3 inches will be possible
from today through Thursday evening. This heavy rainfall could
produce street flooding of low lying and poor drainage areas
through Thursday evening.

A Coastal Flood Advisory will remain in effect through Thursday
evening for coastal parishes and counties in Louisiana and
Mississippi as strong onshore winds of 20 to 30 mph persist. Tide
levels 1 to 2 feet above normal could result in minor flooding of
low lying roads outside of the levee protected areas.

A Small Craft Advisory will remain in effect through Thursday
evening as strong southerly winds of 20 to 30 knots and seas of 5
to 8 feet east of the river and 9 to 12 feet west of the river
persist. Conditions should gradually improve through the day on
Thursday as Tropical Storm Harvey moves inland and weakens.

A Marginal Risk of severe thunderstorms is expected Thursday over
northern portions of the forecast area as Tropical Storm Harvey
moves into northern Louisiana and Mississippi. A few outer rain
bands associated with the system could have isolated severe
thunderstorms that produce tornadoes and strong gusty winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated today but may be needed for
flood monitoring today and tomorrow.

32

In the hours before

Special weather statement, Aug 30, 11:25 AM CDT, 2 hours 2 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1125 AM CDT WED AUG 30 2017

MSZ082-301730-
Jackson-
1125 AM CDT WED AUG 30 2017

...A SHOWER WILL AFFECT JACKSON COUNTY...

At 1124 AM CDT, a shower was located near Gulf Park Estates, or near
Ocean Springs, moving north at 25 mph.

Winds in excess of 40 mph are possible with this shower.

Locations impacted include...
Ocean Springs, Moss Point, Escatawpa, St. Martin, Gautier, Wade,
Latimer, Gulf Hills, Hurley, Vancleave, Gulf Park Estates and Hickory
Hills.

Torrential rainfall is also occurring with this shower, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in New Orleans.

LAT...LON 3035 8858 3037 8859 3036 8860 3037 8860
      3035 8861 3036 8862 3037 8861 3034 8874
      3037 8878 3038 8885 3038 8881 3039 8879
      3041 8884 3042 8883 3043 8885 3043 8888
      3073 8888 3073 8846
TIME...MOT...LOC 1624Z 194DEG 23KT 3033 8877

MJH
Local storm report, Aug 30, 11:26 AM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1126 AM CDT WED AUG 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     TSTM WND DMG     PASCAGOULA              30.37N 88.55W
08/30/2017                   JACKSON            MS   EMERGENCY MNGR

            SEVERAL LARGE TREE LIMBS AND TREES BLOWN DOWN... TWO
            HOMES DAMAGED FROM TREES ON THE ROOF NEAR CANAL ST AND
            WASHINGTON AVE

&&

AK
Local storm report, Aug 30, 12:09 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1209 PM CDT WED AUG 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     TSTM WND DMG     9 SE POPLARVILLE        30.75N 89.43W
08/30/2017                   PEARL RIVER        MS   EMERGENCY MNGR

            DOWN TREES AND ROOF DAMAGE TO OUT BUILDINGS IN THE
            VICINITY OF SILVER RUN RD AND GO GO RD... POSSIBLE
            TORNADO

&&

AK
Special weather statement, Aug 30, 12:39 PM CDT, 48 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1239 PM CDT WED AUG 30 2017

MSZ080-081-301830-
Harrison-Hancock-
1239 PM CDT WED AUG 30 2017

...A SHOWER WILL AFFECT HARRISON AND NORTHEASTERN HANCOCK COUNTIES...

At 1239 PM CDT, a shower was located over Diamondhead, moving
northeast at 30 mph.

Winds in excess of 40 mph are possible with this shower.

Locations impacted include...
Gulfport, Long Beach, Bay St. Louis, Waveland, Diamondhead, Saucier,
Lyman, Kiln, Shoreline Park and Gulfport Airport.

Torrential rainfall is also occurring with this shower, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in New Orleans.

LAT...LON 3030 8929 3033 8929 3035 8927 3036 8928
      3036 8931 3037 8931 3037 8933 3036 8936
      3033 8938 3034 8934 3032 8932 3031 8933
      3029 8934 3029 8937 3058 8945 3067 8906
      3038 8902
TIME...MOT...LOC 1739Z 244DEG 26KT 3041 8934

MJH
Local storm report, Aug 30, 12:52 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1252 PM CDT WED AUG 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1131 AM     TSTM WND DMG     GULF PARK ESTATES       30.38N 88.76W
08/30/2017                   JACKSON            MS   EMERGENCY MNGR

            MOSTLY MINOR DAMAGE TO HOMES... POSSIBLE TORNADO. TIME
            ESTIMATED BY RADAR.

&&

AK
Local storm report, Aug 30, 1:17 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
117 PM CDT WED AUG 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     TSTM WND DMG     1 S BILOXI              30.40N 88.93W
08/30/2017                   HARRISON           MS   EMERGENCY MNGR

            TREES DOWN IN THE VICINITY OF KEESLER CIRCLE... POSSIBLE
            TORNADO. TIME ESTIMATED.

&&

AK

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 29, 8:18 PM CDTSpecial Weather StatementLIXHancock57 min
Aug 30, 12:45 AM CDTSpecial Weather StatementLIXJackson45 min
Aug 30, 2:00 AM CDTFlash Flood WarningLIXJackson2 hr
Aug 30, 2:18 AM CDTSevere Thunderstorm WarningLIXJackson27 min
Aug 30, 8:45 AM CDTSpecial Weather StatementLIXHancock30 min
Aug 30, 9:34 AM CDTSpecial Weather StatementLIXPearl River41 min
Aug 30, 10:07 AM CDTTornado WarningLIXPearl River23 min
Aug 30, 11:25 AM CDTSpecial Weather StatementLIXJackson65 min
Aug 30, 11:47 AM CDTTornado Warning Tornado observedLIXJackson28 min
Aug 30, 12:14 PM CDTTornado WarningLIXJackson31 min
Aug 30, 12:39 PM CDTSpecial Weather StatementLIXHarrison51 min
Aug 30, 1:53 PM CDTSpecial Weather StatementLIXPike52 min
Aug 30, 2:23 PM CDTSpecial Weather StatementLIXHarrison37 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.